| Catalog Number |
NNU12LPT |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, during a percutaneous transhepatic cholangiographic drainage procedure performed under ultrasound guidance, a product issue was encountered.It was reported that a kink was observed at the side port of the drainage tubing during the procedure.The procedure was completed using another device.There was no reported patient injury.
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound-guided percutaneous transhepatic cholangiography drainage catheter placement procedure using navarre universal drain catheter.During the procedure, a kink was observed at the side port of the drainage tubing.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the sample was not returned for evaluation, one photo were provided for review.The photo shows physician holding the drianage catheter the proximal end and distal end of the catheter were covered, the catheter was noted to be kinked.Therefore investigation is confirmed for the reported kink issue.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), e1, g3, h6 (method, result, conclusion) section a through f - the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.